# SDR AALA2018051649014

- Difficulty date: May 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 39,093 hours, 18,116 cycles
- Engine: Iae V2524A5
- Engine time: 61,134 hours, 26,890 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF, HEARD A BOOM. AIRCRAFT BEHIND SAID FLAMES OUT THE NR 2 ENGINE.  ABORTED TAKEOFF AT 60 KNOTS AND THE NR 2 ENGINE COMPRESSOR STALLED.  SHUT DOWN THE NR 2 ENGINE AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.   MAINTENANCE ACCOMPLISHED A RIGHT ENGINE CHANGE IAW JOBCARD 26L40071004, ENGINE REPLACEMENT TESTED IAW JOBCARD 26L00071015 AND ACCOMPLISHED SATISFACTORY LAND CAT 3 CAPABILITY TEST IAW JOBCARD 26T00022001 AND PERFORMED SATISFACTORY OPS CHECK.  AIRCRAFT WAS GROUNDED.
